Jump to content

Search the Community

Showing results for tags 'eszopiclone'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Admin note: link to benzo forum thread: freespirit123: Lunesta So I've been on Seroqoil nightly for about 3-4 months. I started on 100mg and that only lasted one night. Went to 75mg and that lasted for a couple of weeks then 50mg. Last month I went down to 25mg. And about 4 wks ago I've been on 12-14mg (cutting the 50 in 1/2 then the half in 1/2.) I'm also taking Lunesta 3mg at no hr and about once a week ill need Klonopin.25 bc I have a hard time falling asleep. I've also started Celexa for anxiety during the day. So question and problem! How do I get off this Seroqoil?!? Like is aid I haven't even taking it long to begin with and I've taped to 12-14mg fine but it seems to mess with my sleep when I try and cut that in half. Don't believe I have the EXtended tablet. Help!!! If it messes with my sleep, is it only temp? I don't want to switch this to get hooked on Klonopin bc that's a nasty drug too!
  2. I am very sensitive to SSRIs post pregnancy but was put on one for anxiety. Prior to,I was taking 20mg Lexapro with no side effects. Now, I am on 5 mg (took me two weeks at 2.5 mg to get up to this). I have been on for about 2 months. I haven't even been on a high enough dose long enough to feel full benefits...some glimmers of hope now and then but I have experienced some very dark clouds and worsening anxiety since starting and I have lost so much weight. My head feels like it is going to explode and I just want out. I have never felt this way on it before. However, every time I try to stop, my body aches and I start panicking. I tried stopping before after just a month and crashed big time so I started the low dose again. Will I be worse off if I try to stop now since I haven't even stabilized or reached a therapeutic level? Any tips are GREATLY appreciated! Stephygrrl Lexapro-5mg, Klonopin .5, Lunesta 300
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy